# SDR USAA2012041900006

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,924 hours, 39,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277MC
- Part serial: 1170
- Condition: Delaminated
- Location: Te Flap
- Part time: 18,714 hours, 13,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - AREA OF DELAMINATION ON LEFT WING OUTBOARD AFT FLAP LOWER SURFACE ADJACENT TO INBOARD END.  REPLACED LEFT WING OUTBOARD AFT FLAP IAW B737 AMM 27-51-39.
